# SDR UIEA2021032100662

- Difficulty date: March 23, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 92,656 hours, 19,742 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Brake
- Part number: 32830863
- Part serial: GRTC4656
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE #2 TR ELECTRO MECHANICAL BRAKE INB FAIL( REMOVED AND REPLACED # 2 INBD T/R ELECTRO BRAKE IAW B747 AMM 78-34-07 .  LOCK CHECK GOOD OPS CHECK PENDING. PERFORMED T/R OPS CHECK PER AMM 78-36-00. OPS CHECK  GOOD. )
